RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Skurnik, U

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:20
Abstract pages:180
Full texts:73

http://www.mathnet.ru/eng/person120681
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1999
1. E. I. Moiseev, U. Skurnik, “On the representation of a function by an integral in eigenfunctions of the Bessel operator”, Differ. Uravn., 35:4 (1999),  480–489  mathnet  mathscinet; Differ. Equ., 35:4 (1999), 480–489
1998
2. E. I. Moiseev, A. P. Prudnikov, U. Skurnik, “On the integral expansion of a function in degenerate hypergeometric functions”, Differ. Uravn., 34:6 (1998),  765–774  mathnet  mathscinet; Differ. Equ., 34:6 (1998), 762–771

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020